Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A correction to the paper ``Injective mappings and solvable vector fields of Euclidean spaces{''}

Full text
Braun, Francisco [1] ; dos Santos Filho, Jose Ruidival [1]
Total Authors: 2
[1] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Topology and its Applications; v. 204, p. 256-265, MAY 15 2016.
Web of Science Citations: 0

We construct a counterexample that disproves the claim of Theorem 0.2 of the paper ``Injective mappings and solvable vector fields of Euclidean spaces{''}, which appeared in Topology Appl. 136 (2004), 261-274. (C) 2016 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 14/26149-3 - Injectivity of polynomial maps in the plane
Grantee:Francisco Braun
Support type: Scholarships abroad - Research
FAPESP's process: 07/08231-0 - Geometric theory of PDE and several complex variables
Grantee:Jorge Guillermo Hounie
Support type: Research Projects - Thematic Grants